# SDR DHL2005748507

- Difficulty date: August 15, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 45,125 hours, 26,811 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/WING O/B AFT FLAP DENTED ON L/E I/B END.  CUT OUT DAMAGED AREA DIM 1" BY 2 1/4" FABRICATED NEW PART PO NR 9001938 2024T3 .050 IAW SRM 57-50-4 FIG 9 5" BY 3 1/2" TREATED AND PRIMED NEW PART IAW B727 SRM 51-10-2.  INSTALLED NEW PART IAW SRM 57-50-4.
